# SDR 97ZZZX4262

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4975V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0440
- Engine: Lyc O360F1A6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: HA6
- Condition: Stop Worn
- Location: Mixture
- Component: Facet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FULL THROTTLE STOP WORN CAUSING A LEAN MIXTURE.  WHEN THE PART IS FULL RICH WITH THE SCREW TYPE MIX CONTROL, PRESSURE IS PUT ON THE FULL RICH STOP.  STOP IS BEHIND A COVER PLATE WHICH HAMPERS VISABILITY.  WEAR CAUSES THE METER HOLE ON MIXTURE TO OVER-CENTER CAUSING A MORE LEAN MIXTURE.
